# SDR FDEA200902030437

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 15,719 hours, 8,662 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GO11
- Part serial: 116
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER ADVANCING THROTTLES TO 60 PERCENT N1 FOR ENGINE ANTI-ICE CHECK AND 10 KNOTS AVIONICS SMOKE LIGHT ILLUMINATED.  FOLLOWED ECAM CLEARED RWY.  REPLACED COCKPIT SMOKE DETECTOR 13WA PER MM, 26-15-12-4 TESTED PER MM 26-15-00-5 TEST WAS NORMAL.
